# SDR USAA2013053000019

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 42,019 hours, 15,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323537720000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON FORWARD CARGO SILL PLATE AT FR35.1 & BETWEEN Y254 TO Y765. REPLACED FWD CARGO SILL PLATE AT FR35.1 & BETWEEN Y254 TO Y765 IAW SRM 51-42-11 & 51-21-11.
